Conformal geometry and spatially homogeneous cosmology
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 33 (1980) no. 2, pp. 121-146.
@article{AIHPA_1980__33_2_121_0,
     author = {Jantzen, Robert T.},
     title = {Conformal geometry and spatially homogeneous cosmology},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {121--146},
     publisher = {Gauthier-Villars},
     volume = {33},
     number = {2},
     year = {1980},
     mrnumber = {605193},
     zbl = {0474.53057},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1980__33_2_121_0/}
}
TY  - JOUR
AU  - Jantzen, Robert T.
TI  - Conformal geometry and spatially homogeneous cosmology
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1980
SP  - 121
EP  - 146
VL  - 33
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1980__33_2_121_0/
LA  - en
ID  - AIHPA_1980__33_2_121_0
ER  - 
%0 Journal Article
%A Jantzen, Robert T.
%T Conformal geometry and spatially homogeneous cosmology
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1980
%P 121-146
%V 33
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1980__33_2_121_0/
%G en
%F AIHPA_1980__33_2_121_0
Jantzen, Robert T. Conformal geometry and spatially homogeneous cosmology. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 33 (1980) no. 2, pp. 121-146. http://archive.numdam.org/item/AIHPA_1980__33_2_121_0/

[1] R.T. Jantzen, Commun. math. Phys., t. 64, 1979, p. 211-232. | MR | Zbl

[2] L. Smarr, J.W. York Jr., Phys. Rev., t. D 17, 1978, p. 2529-2549; Phys. Rev., t. D 17, 1978, p. 1945-1956.

[3] J.W. York, Jr., N. O'Murchadha, Bull. Amer. Phys. Soc., t. 19, 1974, p. 509 ; J.W. York Jr., L. Smarr, Bull. Amer. Phys. Soc., t. 20, 1975, p. 544.

[4] J.W. York Jr., J. Math. Phys. t. 14, 1973, p. 456-464. | Zbl

[5] J.W. York Jr., Ann. Inst. Henri Poincaré, t. 21, 1974, p. 319-332. | Numdam | Zbl

[6] J.W. York Jr., Kinematics and dynamics of general relativity. In: Sources of gravitational radiation (ed. L. Smarr). Cambridge University Press, 1979. | Zbl

[7] A.E. Fischer, J.E. Marsden, Can. J. Math., t. 29, 1977, p. 193-209. | MR | Zbl

[8] M. Cantor, Comp. Math., t. 38, 1979, p. 3-35. | Numdam | MR | Zbl

[9] A. Fischer, J.E. Marsden, Topics in the dynamics of general relativity. In: Proceedings of the Enrico Fermi Summer School of the Italian Physical Society (ed. J. Ehlers), Varenna (to appear).

[10] J.W. York Jr., Phys. Rev. Lett., t. 28, 1972, p. 1082-1085.

[11] M. Berger, D. Ebin, J. Diff. Geom., t. 3, 1969, p. 379-392. | MR | Zbl

[12] F.W. Warner, Foundations of differentiable manifolds and Lie groups. Glenview, Ill., Scott, Foresman and Co., 1971. | MR | Zbl

[13] D.M. Eardley, Commun. math. Phys., t. 37, 1974, p. 287-309. | MR

[14] N. O'Murchadha, J.W. York Jr., J. Math. Phys., t. 14, 1973, p. 1551-1557. | MR | Zbl

Y. Choquet-Bruhat, J.W. Yorkjr., The Cauchy problem. In: Einstein Centenary Volume (eds. P. Bergman, J. Goldberg, A. Held). Plenum Press, 1979.

A. Lichnerowicz, J. Maths pures et appliquées, t. 23, 1944, p. 37-63. | Numdam | MR | Zbl

Y. Choquet-Bruhat, C. R. Acad. Sci., t. 274, 1972, p. 682-684 and Acta di Matematica, t. XII, 1973, p. 317-325. | MR | Zbl

A. Chaljub-Simon, Y. Choquet-Bruhat, Solution of the Lichnerowicz equation on an asymptotically euclidean manifold. G. R. G. Journal, to appear. | Zbl

[15] C.W. Misner, Phys. Rev. Lett., t. 22, 1969, p. 1071-1074. | Zbl

M.P. Ryan Jr., L.C. Shepley, Homogeneous Relativistic Cosmologies. Princeton University Press, 1975. | MR

[16] V. Moncrief, J. Math. Phys., t. 16, 1975, p. 493-498. | MR | Zbl

[17] A.E. Fischer, The Theory of Superspace. In: Relativity (eds. M. Carmeli, S. I. Fickler, L. Witten). New York, Plenum Press, 1970. | MR

[18] A.E. Fischer, J.E. Marsden, Symmetry breaking in general relativity (to appear). | Zbl